# SDR SIMA20140526005

- Difficulty date: May 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,921 hours, 31,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM INBD SUPPORT IS CRACKED BETWEEN FRAMES 47 - 48. PREVIOUSLY MARKED AS CRACKED.  REMOVED & INSTALLED SERVICEABLE RT FLOORBEAM INBD SUPPORT BETWEEN FRAMES 47 - 48 IAW SRM 53-32-02.
